# SDR P5CA0200656

- Difficulty date: February 27, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Aircraft time: 84,360 hours, 21,679 cycles
- System (JASC): 3150 · Central Warning
- Part: Wire
- Part number: NONE
- Part serial: NONE
- Condition: Broken
- Location: Switch #334
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ON T/O ROLL, AS SOON AS POWER WAS ADVANCE, TAKE-OFF WARNING CAME ON. (ALL PARAMETERS NRML FOR T/O). RETURNED TO BLOCKS. FOUND BROKEN WIRE FOR SWITCH #334 POWER. REPAIRED WIRING BTWN LWR FIRE DISCONNECT & SWITCH S334 PER BMM CH 20. PERFORMED OPS TEST. CHKD GOOD FOR AURAL WARNING SYSTEM. HORIZONTAL STAB SYSTEM TEST OK ALSO.
